# SDR AALA201612179002

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 47,118 hours, 27,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, ECAM MESSAGE, LANDING GEAR CONTROL INTERFACE UNIT 2, FAULT. NO EMERGENCY WAS DECLARED AND NORMAL LANDING WAS MADE. AIRCRAFT WAS GROUNDED.  REPLACED PROXIMITY SENSOR (29GA) IAW AMM 32-31-00.
